# SDR DALA2014081504622

- Difficulty date: August 12, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 65,185 hours, 48,989 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bayonet
- Condition: Loose
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED THAT FOUR OF THE BAYONETS FOR THE TAILCONE RELEASE SYSTEM WERE LOOSE BEYOND ALLOWABLE LIMITS. THE BAYONETS ATTACHMENT HARDWARE WAS REMOVED, REINSTALLED, AND PROPERLY SECURED.
